# SDR HNAA2015100700291

- Difficulty date: October 7, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 66,516 hours, 74,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL307BPEGPL
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE BOTTOM EXIT SIGN, ROW 4 EMERGENCY LIGHT INOPERATIVE.  R & R THE BULB.
